MathSciNet Relay Station
MathSciNet bibliographic data
MR2826118 34A08 (26A33 44A10 45J05)
Kexue, Li; Jigen, Peng Laplace transform and fractional differential equations. Appl. Math. Lett. 24 (2011), no. 12, 2019–2023.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement